# SDR SWAA2023042417712

- Difficulty date: March 16, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,518 hours, 23,626 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO BAY FRAME TO BAFFLE ATTACH ANGLE AT RBL 24 BS 400+1 WS 154.<[01] REMOVED FWD CARGO BAY FRAME TO BAFFLE ATTACH ANGLE AT RBL 24 BS 400+1 WS 154 PER SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW FWD CARGO BAY FRAME TO BAFFLE ATTACH ANGLE AT RBL 24 BS 400+1 WS 154 PER SRM 51-40-05-0G-0 AND DWG 143A7505. OK TO INSTALL;[03] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL;[04] BEGAN INSTALLING TO NEW FWD CARGO BAY FRAME TO BAFFLE ATTACH ANGLE AT RBL 24 BS 400+1 WS 154 PER SRM 51-40-05-0G-0 AND DWG 143A7505;[05] INSTALLED COMPLETE ON FWD CARGO BAY FRAME TO BAFFLE ATTACH ANGLE AT RBL 24 BS 400+1 WS 154. IAW SRM 51-40-02 AND DWG 143A7505 REV:-B;[06] VERIFIED CORRECTIVE ACTION STEP 5.;[07] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
